Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 23, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 28, 2019, 5:15 PM CDT for Gentry County, Harrison County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 5:15 PM CDT (22:15 UTC)
- Expired
- May 28, 2019, 11:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Gentry County, MO, Harrison County, MO
The radar
The Des Moines radar (KDMX), 163 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:25 PM CDT | FLASH FLOOD | Albany, MO | ALBANY IS CUT OFF FROM ALL FOUR DIRECTIONS OF MAJOR ROUTES OF TRAVEL. WATER AND DEBRIS OVER THE ROADWAY. |
| May 28, 5:28 PM CDT | FLASH FLOOD | Bethany, MO | MOST MAJOR ROUTES OF TRAVEL HAVE DEBRIS AND WATER OVER THE ROAD. |
| May 28, 9:59 PM CDT | FLASH FLOOD | 1 N Bethany, MO | 5 TO 6 FEET OF WATER OVER THE HIGHWAY. |
| May 28, 10:50 PM CDT | FLASH FLOOD | 2 Sw Bethany, MO | 1 FOOT OF WATER OVER THE HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
976
WGUS53 KEAX 282215
FFWEAX
MOC075-081-290415-
/O.NEW.KEAX.FF.W.0023.190528T2215Z-190529T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
515 PM CDT Tue May 28 2019
...FLASH FLOOD EMERGENCY FOR Gentry and Southern Harrison County...
The National Weather Service in Pleasant Hill has issued a
* Flash Flood Warning for...
Gentry County in northwestern Missouri...
Southern Harrison County in north central Missouri...
* Until 1115 PM CDT Tuesday.
* At 508 PM CDT, emergency management reported heavy rain across the
warned area that is producing rare and extensive flooding. 3 to 4
inches of rain have fallen with an additional one to two inches
possible. Life-threatening flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for Gentry and Southern Harrison
Counties is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND
NOW!
* Some locations that will experience flooding include...
Bethany, Albany, Stanberry, Ridgeway, New Hampton, Darlington,
Gentry, Ford City and Martinsville.
This includes Interstate 35 in Missouri between mile markers 89 and
103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4026 9385 4004 9460 4030 9460 4039 9425
4039 9422 4040 9422 4045 9400
$$
SAW2 follow-up statements
413
WGUS73 KEAX 282232
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
532 PM CDT Tue May 28 2019
MOC075-081-290415-
/O.CON.KEAX.FF.W.0023.000000T0000Z-190529T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Harrison MO-
532 PM CDT Tue May 28 2019
...THIS IS A FLASH FLOOD EMERGENCY FOR GENTRY AND SOUTHERN
HARRISON COUNTIES...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
GENTRY AND SOUTHERN HARRISON COUNTIES...
At 526 PM CDT, emergency management officials reported dangerous
flash flooding in Albany. The town is cut off in all directions of
of travel. Significant water and debris are over the roadways. In
addition, most major routes in the vicinity of Bethany are flooded.
This is a FLASH FLOOD EMERGENCY for Gentry and Southern Harrison
Counties. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
Some locations that will experience flooding include...
Bethany, Albany, Stanberry, Ridgeway, New Hampton, Darlington,
Gentry, Ford City and Martinsville.
This includes Interstate 35 in Missouri between mile markers 89 and
103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4026 9385 4004 9460 4030 9460 4039 9425
4039 9422 4040 9422 4045 9400
$$
SAW208
WGUS73 KEAX 290151
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
851 PM CDT Tue May 28 2019
MOC075-081-290415-
/O.CON.KEAX.FF.W.0023.000000T0000Z-190529T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Harrison MO-
851 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
GENTRY AND SOUTHERN HARRISON COUNTIES...
At 847 PM CDT, emergency management reported widespread flooded
roads. The storms which prompted this warning have moved east.
However, additional thunderstorms will likely move in from the west
later tonight.
This is a FLASH FLOOD EMERGENCY for Gentry and Southern Harrison
Counties. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
Some locations that will experience flooding include...
Bethany, Albany, Stanberry, Ridgeway, New Hampton, Darlington,
Gentry, Ford City and Martinsville.
This includes Interstate 35 in Missouri between mile markers 89 and
103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4026 9385 4004 9460 4030 9460 4039 9425
4039 9422 4040 9422 4045 9400
$$
SAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:25 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 28, 3:25 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
325 PM CDT Tue May 28 2019
.Discussion...
Issued at 324 PM CDT TUE MAY 28 2019
The main concern with this forecast continues to be the potential
for severe weather, with large hail, damaging winds, and tornadoes
possible, and flash flooding likely.
Early in the day and ongoing convection has added a bit of a wrench
into the outlook for this afternoon. The storms that moved across
northern MO earlier today helped reinforce an existing boundary
and also lay down a new boundary in our northeastern zones.
Synoptically, a stationary front is draped along the Missouri
River valley. This front was likely reinforced by the outflow and
the colder post- storm airmass in northern MO. As a result, we
have temperatures ranging from the lower 60s in northern MO to
the upper 70s in our southern zones. These warm temperatures are
in spite of thick low to mid-level cloud coverage. Models seem to
be resolving the low clouds well and the 18Z KTOP sounding shows
that there is minimal inhibition in the warm sector. Forecast
soundings show this as well and the end result of the low clouds
is to basically weaken low level lapse rates. Above this layer,
steep lapse rates exist. Given the steep mid-level lapse rates,
large hail is expected with any storm throughout the forecast
area. The weaker low level lapse rates may limit the damaging
wind potential. The tornado risk will remain and will likely
increase as stronger low-level flow moves over the region. This
will enhance the low-level helicity values after 22/23Z.
Additionally, if any storm is able to move along the boundary, the
tornado risk will increase significantly. The problem is that the
boundary is oriented west to east and right moving supercell
motion is northeast. It's not out of the question but there's a
stronger possibility of storms crossing the boundary and briefly
interacting with it than anchoring to it.
For the flash flood potential, the underlying conditions are
obviously saturated with most rivers in flood across the forecast
area. Flash flood guidance is very low and any new convection
exacerbates the ongoing issues. Earlier today, storms that moved
through the northeastern portions of the forecast area produced over
2 inches of rain in a short period of time. This a a testament to
the very high precipitable water values in excess of 1.6" across
the area and overspreading the warm front. So storms that are
north of the front will still be capable of very heavy rainfall.
In fact, north of the front should see the most widespread
rainfall, another 1 to 2 inches expected from this afternoon
through tonight. There will likely be pockets of heavier rain,
depending on where storms track and whether they train or not.
Rain should move east of the area tomorrow morning. There may be
some lingering showers/storms after 12Z tomorrow but the heaviest
rains will have moved away. So the flash flood watch ending at 12Z
looks good for now. The only change was to add a county of rows
southward.
For Wednesday into Wednesday night, the Tuesday/Tuesday night
convection will help push the front south of the forecast area.
There may be some showers/storms in our far southern area, but it
looks like the heaviest rain will stay south of our area. Finger
crossed, we can start to dry out, at least for a few days.
&&
.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1235 PM CDT TUE MAY 28 2019
An active weather scenario is expected to evolve this afternoon/
evening. First, an initial round of storms moving into
northeastern KS will move into northwestern MO early this
afternoon. This round should stay north of the KC terminals and
just impact KSTJ. Another round of storms should move through late
this afternoon to this evening. This round looks like it would be
severe and affect all the terminals. After storms move through,
MVFR ceilings are possible overnight into tomorrow morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Wednesday morning for KSZ102.
MO...Flash Flood Watch through Wednesday morning for MOZ001>008-
011>017-020>025-032-033.
&&
Discussion...CDB
Aviation...CDBHazardous weather outlook, May 28, 4:29 AM CDT, 12 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 429 AM CDT Tue May 28 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-290930- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 429 AM CDT Tue May 28 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Widespread severe storms are possible this afternoon and evening. Hazards include strong to damaging winds, large hail, and a few possible tornadoes. Flash flooding is possible tonight into Wednesday morning. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Storms capable of producing large hail and strong wind gusts are possible Wednesday afternoon and evening before dry conditions return to the area late Wednesday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 28, 4:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL NEW HAMPTON 40.27N 94.19W
05/28/2019 M0.70 INCH HARRISON MO TRAINED SPOTTER
&&
MMSLocal storm report, May 28, 4:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL COFFEY 40.11N 94.01W
05/28/2019 E1.00 INCH DAVIESS MO PUBLIC
&&
LAFLINSpecial weather statement, May 28, 5:01 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 501 PM CDT Tue May 28 2019 MOZ003>005-013-014-282230- Daviess MO-De Kalb MO-Worth MO-Gentry MO-Harrison MO- 501 PM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WORTH...NORTHWESTERN DAVIESS...GENTRY...SOUTHWESTERN HARRISON AND NORTH CENTRAL DEKALB COUNTIES UNTIL 530 PM CDT... At 501 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Albany, moving northeast at 55 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bethany, Albany, King City, New Hampton, Darlington, Mcfall, Fairport, Ford City and Martinsville. This includes Interstate 35 in Missouri between mile markers 88 and 96. A Tornado Watch remains in effect until 1000 PM CDT for north central and northwestern Missouri. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for north central and northwestern Missouri. LAT...LON 4047 9419 4026 9392 3991 9441 4014 9461 TIME...MOT...LOC 2201Z 223DEG 49KT 4012 9437 Barham
Local storm report, May 28, 5:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND GST 5 S BRIMSON 40.08N 93.75W
05/28/2019 E60 MPH GRUNDY MO EMERGENCY MNGR
&&
SGALocal storm report, May 28, 5:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FLASH FLOOD BETHANY 40.27N 94.03W
05/28/2019 HARRISON MO PUBLIC
VEHICLES STRANDED IN FLOOD WATERS IN
BETHANY.
&&Special weather statement, May 28, 5:15 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
515 PM CDT Tue May 28 2019
MOZ004>006-013-014-282300-
Mercer MO-Daviess MO-De Kalb MO-Gentry MO-Harrison MO-
515 PM CDT Tue May 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIESS...
SOUTHEASTERN GENTRY...WESTERN MERCER...SOUTHEASTERN HARRISON AND
NORTHEASTERN DEKALB COUNTIES UNTIL 600 PM CDT...
At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pattonsburg, or 11 miles southwest of Bethany, moving northeast at 65
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Bethany, Ridgeway, Gilman City, Pattonsburg, Cainsville, Coffey,
Mcfall, Mount Moriah, Pleasanton and Santa Rosa.
This includes Interstate 35 in Missouri between mile markers 75 and
100.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Missouri.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central and northwestern Missouri.
LAT...LON 4058 9374 4027 9374 4026 9376 4018 9376
3996 9424 4011 9438
TIME...MOT...LOC 2215Z 229DEG 55KT 4014 9417
BarhamThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 11:36 PM CDT | Special Weather Statement | EAX | Harrison, Worth | 39 min |
| May 28, 12:27 AM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| May 28, 12:47 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| May 28, 1:01 AM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 29 min |
| May 28, 1:28 AM CDT | Special Weather Statement | EAX | Putnam | 47 min |
| May 28, 2:08 AM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| May 28, 2:15 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 30 min |
| May 28, 2:42 AM CDT | Special Weather Statement | EAX | Atchison | 33 min |
| May 28, 3:09 AM CDT | Special Weather Statement | EAX | Nodaway | 36 min |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 45 hr |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 3 days |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 65 hr |
| May 28, 8:44 AM CDT | River Flood Warning | EAX | Ray | 60 hr |
| May 28, 8:44 AM CDT | River Flood Warning | EAX | Carroll | 71 hr |
| May 28, 9:17 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 49 hr |
| May 28, 9:47 AM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| May 28, 10:14 AM CDT | Special Weather Statement | EAX | Grundy | 31 min |
| May 28, 10:32 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Sullivan | 28 min |
| May 28, 10:56 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 49 min |
| May 28, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 54 min |
| May 28, 1:08 PM CDT | Areal Flood Warning | EAX | Adair, Grundy, Linn, Livingston, Macon, Sullivan | 6 hr |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 28 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 42 min |
| May 28, 2:07 PM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway, Worth | 6 hr |
| May 28, 2:22 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 23 min |
| May 28, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 21 min |
| May 28, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 30 min |
| May 28, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Holt, Nodaway | 23 min |
| May 28, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 49 min |
| May 28, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway, Worth | 47 min |
| May 28, 3:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 39 min |
| May 28, 3:46 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Harrison, Mercer, Putnam, Schuyler and 1 more | 6 hr |
| May 28, 3:47 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 43 min |
| May 28, 3:53 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 52 min |
| May 28, 3:55 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 35 min |
| May 28, 4:10 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 9 hr |
| May 28, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 48 min |
| May 28, 4:24 PM CDT | Special Weather Statement | EAX | Andrew, Holt, Nodaway | 51 min |
| May 28, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 30 min |
| May 28, 4:53 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 52 min |
| May 28, 4:54 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| May 28, 5:01 PM CDT | Special Weather Statement | EAX | Gentry | 29 min |
| May 28, 5:15 PM CDT | Special Weather Statement | EAX | Harrison | 45 min |
| May 28, 5:24 PM CDT | Flash Flood Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Sullivan | 12 hr |
| May 28, 5:25 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 50 min |
| May 28, 5:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 77 min |
| May 28, 6:47 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| May 28, 6:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 39 min |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.